U.S. doctors online nowAsk doctors free
Ridgewood, NJ
A 22-year-old male asked:

after i hit my head a few days after got a drip and keep getting hot flashes or fever like symptoms it gets hot and goes away doc t was sinus infect?

1 doctor answer1 doctor weighed in
Dr. Susan Arnoult
Family Medicine 25 years experience
Knocked out?: How hard did you hit your head? Were you knocked out? Are you feeling dizzy or nauseated? The "drip" - is this from the nose, ears? If the head injury was fairly severe and you have any symptoms of concussion such as persistent headache, nausea, vomiting, dizziness or trouble thinking straight - see your doctor again. If it wasn't severe then yes, it could be a sinus infection.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 35-year-old member asked:

Could a topical steroid applied to the face decrease inflamation in other areas of the body?

1 doctor answer2 doctors weighed in
Dr. Jeffrey Rosch
Allergy and Immunology 49 years experience
Steroids absorbed : Depending on which topical steroid, how much is applied to how much skin area, and for how long there could be enough systematic absorption for effects to other areas. Realize that would also imply greater likelyhood of systemic side effects.
Topsfield, MA
A 36-year-old female asked:

What causes a hemmorage in the eye following a retnial detatchment surgery.?

2 doctor answers2 doctors weighed in
Dr. Richard Bensinger
Ophthalmology 52 years experience
Vascular leaks: The retina is very thin, very fragile but richly endowed with blood vessels and it sits on another carpet of blood vessels. Re-attachment surgery has to restructure a detached retina in the presence of all of this vascular richness and fragility and sometimes smaller vessels can leak or even vessels at the site of entry into the eye. This will clear usually with time.
A 30-year-old female asked:

I have a problem with my hair..It falls alot.The doctor told me main problem is low iron..Ive been taking iron pills for months now.No improvement.?

1 doctor answer1 doctor weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Needs re-eval: Conditions like this are often transient. Doesn't sound like you have proven iron deficiency and in any case you should be back up to normal by now. Sounds like you need to talk to your doc again.
A 36-year-old member asked:

My son is 6 and has been healthy. He started having seizures. He is under medication. Why can this be happening? No head injury or illness.

1 doctor answer1 doctor weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Seizure disorder: The brain goes through a rather lengthy period of development& growth& continues to remodel itself until the late 20's. A seizure disorder, whether transient & benigh or long term, can emerge at any age & for a variety of reasons. Your dr or neurologist may have a clue for origin after tests, but a large percentage arise from no known reason & are labeled "ideopathic".
Boscobel, WI
A 39-year-old female asked:

My boyfriend & I are trying to get pregnant. I'm on Zoloft (sertraline) & my doc is having me get off it slowly; 1 pill every other day for a month & then 1 pill every 3rd day until gone. Does this sound reasonable?

3 doctor answers5 doctors weighed in
Dr. Joan Kinlan
Psychiatry 52 years experience
Yes, it's great.: It's best to taper off the zoloft (sertraline) and your doctor has an excellent plan.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 22, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.